# SDR SOWA2024FA0000213

- Difficulty date: March 11, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N381CW
- Make and model: Cessna 650
- Aircraft serial: 0111
- Aircraft time: 16,043 hours, 11,761 cycles
- System (JASC): 5755 · Spoilers
- Part: Control Cable
- Part number: 6260102431
- Part serial: NA
- Condition: Frayed
- Location: Lt Spoiler
- Part time: 10,000 hours, 10,000 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH ROLL SPOILER UP CABLE WORN AND FRAYED.  REQUIRED REPLACEMENT.
